# SDR DALA2023030601631

- Difficulty date: November 29, 2022
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N945DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38688
- Aircraft time: 27,607 hours, 13,435 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2516808) PERFORM VA 97742 TO MODIFY PRE LION AIR GALLEY CONFIGURATION TO DELTA STANDARDS.
